# SDR DALA2020100103233

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 69,888 hours, 29,578 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON R2 DOOR INNER CHORD FRAME APPROX .32". DOOR REPLACED.
